Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does excess nightfall cause joint pain ?

good evening sir it is sttyendra soni (24 male). i am suffering form joint pain & joint sound. it have bee 2 year and i am suffering from night fall problems last 4 years it occurs three times in a week . sir i think my problems may be related to it.
Asked On : Sat, 13 Aug 2011
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM.
Night Fall (Nocturnal emission) does not cause joint pain or joint sound.
Joint sound in joints of the fingers and toes are, as i am sure you already know, not abnormal.
For joint pain or abnormal sound on moving the joint, you must consult an orthopedic surgeon, and should not be ignored until all investigations prove that it is not serious.
Wish you all the best.
Answered: Sat, 13 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,Satyendra,thanks for query.No dear this problems are not related.Joint pain at your age is not normal.You may having some vitamin or calcium deficiency or you are not doing proper exercise.Please visit your doctor and get it diagnosed and properly treated.As far as night fall is concerned,it happens to many.During day time your active brain does not allows you think about some sexual thoughts,and when you go sleep you get excited due this thoughts and ejaculate.This is normal,semen if formed on regular basis and it finds its way out.
wishing you good health.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor